# SDR DALA14032989264

- Difficulty date: May 27, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 36,482 hours, 20,488 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Disengaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, NOTED LT SLIDE PINS NOT ENGAGED.  R & R L1 DOOR SLIDE IAW AMDS 2561-4641.
